# SDR 6VAR202503071001

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Filed by: Avocet Aviation Services, LLC, repair station 6VAR708B
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 97,545 hours, 46,569 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT MAINTENANCE, WAS ACCOMPLISHING HFEC INSPECTIONS AND FOUND CRACK DAMAGE ON THE STRINGERS S-2R & S-8R AT STA 676. THE STRINGERS ARE REPAIRABLE PER BOEING SRM 53-00-03, REPAIR 1; HOWEVER, THE DAMAGE LOCATION IS AFFECTED BY THE IAI FRIEGHTER CONVERSION STC IN THAT THERE ARE STRAPS INSTALLED ON S-2R THAT ARE PART OF THE IAI CONVERSION. ONE 1/2" CRACK ON S2R ON THE THIRD FASTNER FROM STA 676 AT THE FWD INBOARD ANGLE.TWO CRACKS ON S8R ON THE SECOND FASTNER FROM STA 676. ONE 1/3" CRACK AT THE FWD OTB ANGLE AND ONE 3/4" CRACK AT THE OTB AFT ANGLE. REPAIR - SEC 43, STA 654 - 698, STR S-2R & S-8R.
